BROWSE

Related Scientist

Researcher

원준영
기하학 수리물리 연구단
more info

OKOUNKOV BODIES AND ZARISKI DECOMPOSITIONS ON SURFACES

Cited 1 time in webofscience Cited 0 time in scopus
65 Viewed 3 Downloaded
Title
OKOUNKOV BODIES AND ZARISKI DECOMPOSITIONS ON SURFACES
Author(s)
Choi, SR; Park, J; Joonyeong Won
Publication Date
2017
Journal
Bulletin of the Korean Mathematical Society, v.54, no.5, pp.1677 - 1697
Publisher
KOREAN MATHEMATICAL SOC
Abstract
The purpose of this paper is to investigate the close relation between Okounkov bodies and Zariski decompositions of pseudo effective divisors on smooth projective surfaces. Firstly, we completely determine the limiting Okounkov bodies on such surfaces, and give applications to Nakayama constants and Seshadri constants. Secondly, we study how the shapes of Okounkov bodies change as we vary the divisors in the big cone, (c) 2017 Korean Mathematical Society
URI
https://pr.ibs.re.kr/handle/8788114/4428
ISSN
1015-8634
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2017_JYW_Okounkov bodies and Zariski decompositions on surfaces.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse